# SDR DXTA2025101505292

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 16,057 hours, 12,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR PINS WILL NOT EXTEND WHEN MOVING THE DOOR HANDLE TO THE LOCK POSITION. THE DOOR HANDLE MOVES FREELY.  WHEN WE OPENED THE CABIN DOOR, WE FOUND THAT THE HANDLE ON THE OUTSIDE OF THE DOOR WORKS PROPERLY BUT THE HANDLE ON THE INSIDE OF THE DOOR DOES NOT. THAT HANDLE MOVES FREELY. WE FOUND THAT THE HARDWARE FOR THE INNER HANDLE THAT TURNS THE CAM TO UNLOCK THE DOOR IS MISSING.  INSTALLED THE HARDWARE THAT ATTACHED THE CAM TO UNLOCK THE DOOR REFERENCING MM 52-10-01. OPS CHECK GOOD.
